advertisement
Question
Posted by: Tamsyn | 2012-02-10

Yasmin

Good day

I have been on Yasmin for about 4 years and a couple of months ago lumps and bruises appeared on my leg. I went to my Dr who suggested I went for xrays and everything came back fine. The Dr suggested that I take cortisone to see if the lumps and bruising go away as he suspected that it was a result of me being on Yasmin.

The cortisone cleared up the lumps and bruises and then they came back and I now have a purple bruise type marking on my neck... Could this be attributed to me being on Yasmin??

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be unusual for this to be due to Yasmin.It sounds like either a skin or bleeding problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-02-13

It would be unusual for this to be due to Yasmin.It sounds like either a skin or bleeding problem.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement